# SDR SWIA972433

- Difficulty date: March 15, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,202 hours, 14,502 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP AND HYDRAULIC NUMBER THREE LOW PRESSURE CAUTION CAME ON, FOLLOWED BY GEAR UP DISAGREE (BOTH MAIN GEAR).  ALSO, NOSE DOOR OPEN WARNING MESSAGE CAME ON.  NOTED NUMBER THREE HYDRAULIC SYSTEM FAILURE (3A & 3B PUMP PSI 0).  RETURNED TO PSC.  REPLACED HYDRAULIC NUMBER THREE RESERVOIR AND BOTH HYDRAULIC PUMPS.  CHANGED FILTERS AND LEAK CHECK SYSTEM IAW 29-12-00.  JACKED AIRCRAFT AND PERFORMED LANDING GEAR CHECK.  OPS CHECK GOOD.
